# SDR SWAA2022041151704

- Difficulty date: December 2, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 54,639 hours, 32,241 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Retainer
- Condition: Broken
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W FLAP TRACK FAIRING 642BB O/B FWD SEAL RETAINER IS BROKEN / REMOVED AND REPLACED R/W FLAP TRACK FAIRING 642BB O/B FWD BULB SEAL RETAINER IAW AMM 20-50-11-910-801 TABLE 210 56260U 3DEC19.
